Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Primitive subalgebras of exceptional Lie algebras


Authors: Martin Golubitsky and Bruce Rothschild
Journal: Bull. Amer. Math. Soc. 77 (1971), 983-986
MSC (1970): Primary 22E10, 17B20, 17B25
DOI: https://doi.org/10.1090/S0002-9904-1971-12827-6
MathSciNet review: 0289589
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Bourbaki, Groups et algèbres de Lie. Chaps. 4, 5, 6, Actualités Sci. Indust., no. 1337, Hermann, Paris, 1968. MR 39 #1590. MR 240238
  • 2. E. B. Dynkin, Semisimple subalgebras of semisimple Lie algebras, Mat. Sb. 30 (72) (1952), 349-462; English transl., Amer. Math. Soc. Transl. (2) 6 (1957), 111-244. MR 13, 904. MR 47629
  • 3. M. Golubitsky, Primitive actions and maximal subgroups of Lie groups, J. Differential Geometry (to appear). MR 327855

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E10, 17B20, 17B25

Retrieve articles in all journals with MSC (1970): 22E10, 17B20, 17B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12827-6

American Mathematical Society